Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
Asymptotic formulas in many-dimensional inverse problems for evolution equations with a parameter
∗Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Science, Acad. Koptyug prospect, 4, Novosibirsk, 630090, Russia. E-mail: (email)
Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 2, Pages 107–109, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939406777571058,
- Published Online:
We develop a new method of investigating inverse problems with a parameter and we take one problem for an evolution equation as an example. We introduce formulas for a solution and a coefficient of the Schrödinger type equation.